# SDR SIMA20141106001

- Difficulty date: November 6, 2014
- Submitted: November 7, 2014
- Operation: Air carrier
- Aircraft: N696AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500874
- Aircraft time: 25,536 hours, 21,187 cycles
- System (JASC): 2421 · AC Generator-Alternator
- Part: Generator
- Part number: 30086011
- Part serial: 99528
- Condition: Failed
- Location: Nr 4
- Stage of operation: UK
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

WHILE AIRBORNE APU GEN OFF BUS EICAS MSG OCCURRED.  IAW MEL 24-5 FLIGHT REQUIRED AN APU GEN TO BE OPERATOR TO CONTINUOUS FLIGHT, RETURNED.  APU GEN FUNCTION DEFERRED IAW MEL 24-8.  R & R NR 4 ENG GEN IAW WC 24-800-00.  OPERATIONS CHECKED GOOD.  NO LEAKS NOTED.  MEL RESTORED.
